# SDR CALA2017090103002

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 38,714 hours, 13,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CONDUCTING EA3351-01098 REV B, FOUND FIRST CLASS EMERGENCY EXIT AISLE LIGHT ASSY. BROKEN. REMOVED AND REPLACED FIRST CLASS AISLE CEILING EXIT LIGHT ASSY. AND MODIFIED LENS PER EA3351-01098 REV B. OPERATIONALLY TESTED NORMAL IAW AMM 33-51-00.
